# SDR UPS05845396

- Difficulty date: August 28, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING L/E UPPER SKIN IS CRACKED IN THREE LOCATIONS (1ST XFS 310.250 ) (2ND 316.250) (3RD 322.750).  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 57-2-1 FIG 38.
